MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25520
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 12/17/2025
Type of Reportable Event Death
Event or Problem Description
It was reported a patient was found unconscious on the floor and not connected to the infinity acute care system m540 patient monitor.At the time the patient was discovered, no alarms had been triggered by the device.Clinical staff-initiated resuscitation measures immediately.Despite continued medical intervention, the patient was subsequently pronounced deceased.
 
Additional Manufacturer Narrative
Draeger has started an investigation, a follow up report will be submitted upon completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This investigation is ongoing, a follow up report will be submitted upon completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During a follow-up visit, dräger personnel assessed the situation onsite.It was observed that the patient had an ecg cable properly connected to the electrodes on the chest; however, the disconnection occurred at the m540 monitor interface.Infinity central station (ics) logs were requested but did not cover the date of the reported event.Although the local dräger team indicated they were able to reproduce the issue during their site visit, no supporting evidence (e.G., video recordings or m540 device logs) was provided.Additionally, the serial number of the device used during this reproduction testing was not documented.The device and cables involved were not removed from clinical use following the reported failure.Independent testing was conducted using an m540 device running software version vg7.1.1, along with the following accessories: mp05115 (ecg 6-lead extension cable, 2 m), mp03404 (ecg 5-lead single-patient cable, aha, 1.5 m).Testing confirmed that when the ecg leads were disconnected at the m540 monitor, an ¿ecg unplugged¿ alarm was appropriately generated.Due to the absence of m540 device logs, lack of the involved device serial number, and unavailability of test data from the reported equipment (which remained in service), further investigation could not be performed.As a result, the reported issue could not be verified, and a root cause could not be determined.The customer has been advised that, should the issue recur, the device and associated cables should be immediately removed from service.Additionally, they should collect all relevant logs and submit a complaint to enable thorough investigation.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key24742036
Report Number1220063-2026-00008
Device Sequence Number8780348
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)231220(17)240420(93)MS25520-71
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer03/27/2026
05/21/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/07/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown